# SDR MALA080217

- Difficulty date: December 17, 2008
- Submitted: December 20, 2008
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 5,748 hours, 4,761 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM MSP THE CREW EXPERIENCED A LAVATORY SMOKE WARNING.  AT APPROX 500 FT SMOKE TOILET CAUTION MESSAGE APPEARED.  DURING THE NON NORMAL CHECKLIST MESSAGE DISAPPEARED.  FA SAID NO SMOKE, BUT DID DETECT DE-ICE FLUID FROM DEICING.  FLIGHT RETURNED TO MSP.  THE CAPTAIN DID DECLARE AN EMERGENCY TO ATC AND RETURNED TO MSP LANDING WITHOUT FURTHER INCIDENT.  COMPLIED WITH EO NR C25025: INSTALLATION OF COVER ON LAV AIR VENT.
